# SDR DALA13030570960

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 61,148 hours, 45,640 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Slide Block
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK OF TAILCONE RELEASE SYS, MX FOUND THE UPPER RT SIDE SLIDING BLOCK FOR THE UPPER TAILCONE LATCH WAS WORN BEYOND ALLOWABLE LIMITS.  MX REPLACED THE UPPER SLIDING BLOCKS FOR BOTH THE RT SIDE AND THE LT SIDE. THE TAILCONE WAS RIG CHECKED AFTER INSTALLATION AND FOUND OPERATIONAL.  THE RII COMPLETED FOLLOWING MX.
